# SDR GLBA20110826H

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 30,658 hours, 37,074 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Connector
- Condition: Damaged
- Location: Autofeather
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THAT THE MASTER CAUTION DID NOT ILLUMINATE WHEN THE AUTOFEATHER WAS RUN OFF DURING RUN UP.  MX RESECURED PIN 18 ON PCB A127, REF MI 24-01, OPS CHECKED GOOD.
